# SDR ASOA20160626037

- Difficulty date: June 26, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 35,331 hours, 20,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR LOWER BEAM HAS CORROSION.  R & R WITH NEW CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
